# SDR HNAA201605310016

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 60,747 hours, 68,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROWS 1, 7, & 8 INOPERATIVE.  R & R EMERGENCY LIGHT BATTERIES AT POSITION 3351, PS4, AND 3352 PS1. SEQUENCE NR 5 FOR PN.  PART INSTALLED/REMOVED EMERGENCY LIGHT BATTERY 61-0476-11 AT 3351-PS4 & 3352-PS1 PART INSTALLED, SN ORF88 AT 3351-PS4, SN SBY124 AT 3352-PS1.  PART REMOVED SN 3524 AT 3351-PS4, SN JAX167.
